# SDR C2XA01BT017

- Difficulty date: February 11, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 4501968
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4254 - CREW REPORTED STRONG ODOR OF GAS IN COCKPIT WHEN APU STARTED IN AIR.  NO ODOR WHEN STARTED ON GROUND.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF APU REFERENCE TO EMB145 MM 49-00-00.  OPS CHECKED GOOD.  LEAK CHECKED GOOD.  (M)
